# SDR UPS04842692

- Difficulty date: June 14, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-3, FS 1580, RBL 24 FLOOR TRACK GOUGED (DOT B7269).  BLENDED GOUGED AREA, FOUND OUT OF LIMITS IAW DC8 SRM 53-2-3.  MAT ID FOR SEAT TRACK 60-15176/2772660 PO SP0916641.  LOCATED & DRILLED HOLES.  ALODINED & PRIMED, TRANSFERRED SPACERS 2 EACH FROM OLD TO NEW SEAT TRACK, INSTALLED SEAT TRACK TO WEB & FLOORBEAMS.  DRILLED HOLES FROM FLOORBOARD.  REINSTALLED FLOORBOARDS STA 1520-1600, RBL 20, 1600-1680 RBL 24.
